"Topological Dynamics of Two-Piece Eventually Expanding Maps" by Youngna Choi
 

Document Type

Article

Publication Date

10-1-2008

Journal / Book Title

Applied Mathematics Letters

Abstract

In this work we show that two-piece eventually expanding maps have the same topological dynamics as two-piece expanding maps. A two-piece eventually expanding map possesses an invariant set that is either a topological attractor or can be perturbed to become one.

Comments

This article is Open Access under an Elsevier User License.

DOI

10.1016/j.aml.2007.10.022

Published Citation

Choi, Y. (2008). Topological dynamics of two-piece eventually expanding maps. Applied mathematics letters, 21(10), 1033-1036.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Usage
    • Downloads: 35
    • Abstract Views: 2
  • Captures
    • Readers: 2
see details

Share

COinS